# SDR YENA2008001

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 11,717 hours, 3,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7364
- Condition: Discharged
- Location: Cabin
- Part time: 5,271 hours, 1,807 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED AFT CABIN EPSU POWER SUPPLY (13WL) PER AMM 33-51-38-04.  OPS CHECKS OK.
